# SDR COMA0060051

- Difficulty date: January 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7348
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Condition: Out Of Rig
- Location: Te Flap
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL MESSAGE.  COULD NOT DUPLICATE.  FOUND NO FAULTS WITH FLAP SYSTEM.  RERIGGED LEFT AND RIGHT BPSU AND AIRCRAFT RETURNED TO SERVICE.
